# SDR ANCF2015072601

- Difficulty date: July 26, 2015
- Submitted: August 2, 2015
- Operation: Air carrier
- Aircraft: N596EL
- Make and model: Airbus A318-112
- Aircraft serial: 2523
- Aircraft time: 2,735,763 hours, 19,919 cycles
- Engine: Cfmint CFM565B8P
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING ENG 1 START, THE ENG 1 IGNITION B FAULT APPEARS ON ECAM.  NEW START PROGRESS WAS PRESENTED WITH ING AB.  THE ENG REACHED 50% N2 & REMAINED HUNG START.  AT 3RD START APPEARS ENG STALL, THEN WAS PERFORMED ON MANUAL ENG START & APPEAR ENG 1 FAIL ALL PARAMETERS WERE NORMAL EXCEPT N2.  IAW AMM TASK 72-00-00-210 -066A ITEM G 3 A 2 IT WAS PERFORMED BORESCOPE INSPECTION AT LT ENG SN 699865, STAGES 1, 3 & 8 HPC BLADES IAW AMM 72-31-00-290-002.  IT WAS FOUND IN SERVICE CONDITION IAW AMM LEF ECU CONNECTORS J1, J2, J3, J4, J5, J6, J7, J8, J9, J10, J11, J12,J13, J14 ASM 74, 31-01 SCH 01 P0004 SHEET 1.  ENG 1 WAS CHECKED & CONNECTOR FROM LT ENG PYLON 401 VC-A, 402VC-A, 403VC-A, 404VC-A 405VC-A, 406VC-A, 407VC-A, 408CV-A, 409VC-A , 448CV, 447VC-A ESPM 2052-12 WERE CHECKED IAW TSM 80-00-00-810-829-A4A-2.  CHECK FOR OPEN OR START TO GND OF THE J1 WIRING BETWEEN THE ECU, 4000KS & THE UPPER IGNITION EXITED & J12 WIRING BETWEEN THE ECU, 4000KS & LOWER IGNITION EXCITER & PARA 2 B 1 B & C WIRING CHECK, NO GND SIGNAL OF THE EIU, 1K51, PIN AA 5B & THE EIU WAS REPLACED & NO HELP.  PERFORMED TSM 71-50-00-810-826-A LOSS OF THE 115 VAC POWER SUPPLY ON THE ECU 1 WAS FOUND IN NORMAL CONDITION.  WAS CHECKED INPUTS MASTERS SW, MANUAL START & WAS FOUND IN GOOD CONDITION TLA 5689.  THE ENG MASTER SWITCH CH WAS REPLACED IAW ASM 76-12-01 SCH 01 P0011 IAW AMM 73-21-10-000-002 A.  THE LT HMU WAS REMOVED IAW AMM 73-21-10-400-002-A.  THE LT HMU WAS  INSTALLED & AMM 73-29-00-710- 040 LT HEADER TEST WITH ENG MONITORING WAS PERFORMED & AMM 71-00-00-710-006 MINIMUM AULE CHECK WAS PERFORMED, TEST SATISFACTORY.
